# SDR CA190828008

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 174660DASH08
- Condition: Pinched
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST TRAINING CHECK FOUND EMERGENCY OXYGEN LINE ON CO-PILOT SIDE PINCHED BETWEEN CO-PILOT SEAT BOTTOM STRUCTURE AND SEAT PAN RENDERING THE OXYGEN MASK INOPERATIVE DUE TO THE BLOCKED LINE. WHEN SEAT IS IN THE UP POSITION THE LINE IS CAUGHT ON THE LOWER STRUCTURE AND IF THE SEAT THEN IS LOWERED FOR PILOT REQUIRED SETTING, THE HOSE IS PINCHED. SEAT MOVEMENT IS NOT IMPAIRED BY THIS AND OXYGEN MASK REMAINS INSTALLED NORMALLY IN THE STOWING BRACKET. IN EMERGENCY SITUATIONS HOWEVER, THERE WILL BE NO OXYGEN FLOW DUE TO THE PINCHED LINE. THIS WAS NOT THE FIRST TIME LUXAIR MAINTENANCE OBSERVED IT AND CONTACTED DEHAVILLAND FOR A REROUTING OF THE CONCERNED HOSES SO THIS CANNOT HAPPEN ANYMORE. (TC# 20190828008)
